# SDR FDEA201909272354

- Difficulty date: September 27, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Wing Aileron
- Component: Aileron, Airbus
- Component part number: A57661001174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ALL SPEED UPPER SURFACE SKIN INBOARD TRAILING EDGE PROFILE IS DENTED ALL WORK ACCOMPLISHED ON S/O 283435 OPS N00344 IAW A300-600 SRM 57-61-11 AND A300-  600 SRM 51-77-12 MAJOR REPAIR
